American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K55) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Olivier Guès, Guy Métivier, Mark Williams and Kevin Zumbrun. Multidimensional viscous shocks I: Degenerate symmetrizers and long time stability. J. Amer. Math. Soc. 18 (2005) 61-120. MR 2114817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ben Andrews. Classification of limiting shapes for isotropic curve flows. J. Amer. Math. Soc. 16 (2003) 443-459. MR 1949167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] S. B. Angenent and D. G. Aronson. Non-axial self-similar hole filling for the porous medium equation. J. Amer. Math. Soc. 14 (2001) 737-782. MR 1839916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1